Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2015 -> Volume 7, Issue 2, June
Regularity of Po-Γ-semigroups in Terms of Fuzzy Subsemigroups and Fuzzy Bi-ideals
Oleh : Pavel Pal, Samit Kumar Majumder, Bijan Davvaz, Sujit Kumar Sardar, Fuzzy Information and Engineering
Dibuat : 2015-06-21, dengan 1 file
Keyword : Po-Γ-semigroupFuzzy subsemigroupFuzzy bi-idealIntra-regular po-Γ-semigroup
Url : http://www.sciencedirect.com/science/article/pii/S1616865815000424
Sumber pengambilan dokumen : web
In this paper, the notions of fuzzy subsemigroups and fuzzy bi-ideals of a po-Γ-semigroup are introduced with some of their important properties investigated. We obtain some characterizations of regular, intra-regular po-Γ-semigroups in terms of fuzzy bi-ideals. We also give a pointwise characterization of fuzzy regular subsemigroups in a po-Γ-semigroup.
Beri Komentar ?#(0) | Bookmark
| Properti | Nilai Properti |
|---|---|
| ID Publisher | gdlhub |
| Organisasi | Fuzzy Information and Engineering |
| Nama Kontak | Herti Yani, S.Kom |
| Alamat | Jln. Jenderal Sudirman |
| Kota | Jambi |
| Daerah | Jambi |
| Negara | Indonesia |
| Telepon | 0741-35095 |
| Fax | 0741-35093 |
| E-mail Administrator | elibrarystikom@gmail.com |
| E-mail CKO | elibrarystikom@gmail.com |
Print ...
Kontributor...
- , Editor: sukadi
Download...
Download hanya untuk member.
1-s2

File : 1-s2.0-S1616865815000424-main.pdf
(9542634 bytes)